You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Interpolation Inequalities in Besov Spaces
Shuji Machihara and Tohru Ozawa
Proceedings of the American Mathematical Society
Vol. 131, No. 5 (May, 2003), pp. 1553-1556
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/1194121
Page Count: 4
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In this paper we present an interpolation inequality in the homogeneous Besov spaces on Rn, which reduces to a number of well-known inequalities in special cases.
Proceedings of the American Mathematical Society © 2003 American Mathematical Society